Open Access
Translator Disclaimer
2012 The Equivalence of Convergence Results between Ishikawa and Mann Iterations with Errors for Uniformly Continuous Generalized Φ-Pseudocontractive Mappings in Normed Linear Spaces
Guiwen Lv, Zhiqun Xue
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/395098

Abstract

We prove the equivalence of the convergence of the Mann and Ishikawa iterations with errors for uniformly continuous generalized Φ-pseudocontractive mappings in normed linear spaces. Our results extend and improve the corresponding results of Xu, 1998, Kim et al., 2009, Ofoedu, 2006, Chidume and Zegeye, 2004, Chidume, 2001, Chang et al. 2002, Liu, 1995, Hirano and huang, 2003, C. E. Chidume and C. O. Chidume, 2005, and huang, 2007.

Citation

Download Citation

Guiwen Lv. Zhiqun Xue. "The Equivalence of Convergence Results between Ishikawa and Mann Iterations with Errors for Uniformly Continuous Generalized Φ-Pseudocontractive Mappings in Normed Linear Spaces." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/395098

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1381.47056
MathSciNet: MR2927278
Digital Object Identifier: 10.1155/2012/395098

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top